Bounds for the Zeros of a Lacunary Polynomial

  IJCTT-book-cover
 
International Journal of Computer Trends and Technology (IJCTT)          
 
© 2017 by IJCTT Journal
Volume-49 Number-4
Year of Publication : 2017
Authors : M.H. Gulzar, Ajaz Wani
  10.14445/22312803/IJCTT-V49P138

MLA

M.H. Gulzar, Ajaz Wani "Bounds for the Zeros of a Lacunary Polynomial". International Journal of Computer Trends and Technology (IJCTT) V49(4):233-236, July 2017. ISSN:2231-2803. www.ijcttjournal.org. Published by Seventh Sense Research Group.

Abstract -
In this paper we give a bound for the zeros of a lacunary polynomial. The result so obtained generalizes many known results on the Cauchy type bounds for the zeros of a polynomial.

References
[1] A.Aziz and N.A.Rather, Bounds for the Zeros of a Class of Lacunary-Type Polynomials, Journal of Mathematical Inequalities, Vol.7, No.3(2013),445-452.
[2] A.L.Cauchy, Exercises de mathematiques, IV Anne de Bure Freses,1829.
[3] E.Landau,Ueber den Picardschen satz, Vierteljahrsschrift Naturforsch, Gesellschaft Zirich, 51(1906), 252-318.
[4] E.Landau, Sur quelques generalizations du theorem de M.Picard, Ann. EcoleNorm. 24, 3 (1907), 17-201.
[5] M.Marden, The Geometry of the Zeros of a Polynomial in a Complex Variable, Math.Surveys No.3, AMS, Providence RI, 1949.
[6]. G.V.Milovanovic, D.S.Mitriminovic,T.M.Rassias, Topics in Polynomials, Extremal Problems, Inequalities, Zeros, World Scientific Publishing Co.,Singapore,1994.
[7] Q.G.Mohammad, Location of the Zeros of Polynomials, Amer. Math. Monthly, 74(1967),290-292.
[8] Q.I.Rahman and G. Schmeisser, Analytic Theory of Polynomials, Oxford University Press Inc., New York, 2002.

Keywords
Coefficients, Polynomial, Zeros.